# SDR CALA0600131

- Difficulty date: April 19, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N68155
- Make and model: Boeing 767224
- Aircraft serial: 30434
- Aircraft time: 23,411 hours, 3,763 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Tube
- Condition: Cracked
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, LT CEILING AT STA 1121, FIRE BOTTLE DISCHARGE TUBE CRACKED.  REPLACED TUBE PER AMM 26-23-00.
